# SDR HDNA2024123100987

- Difficulty date: December 30, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N613PA
- Make and model: Bell 407
- Aircraft serial: 53627
- Aircraft time: 7,952 hours, 19,399 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: S6102EC4
- Part serial: 1C601552
- Condition: Intermittent
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW WITNESSED SMOKE IN THE AFT CABIN FROM THE BLOWER MOTOR INTAKE. MECHANIC REMOVED CARGO COMPARTMENT UPPER ACCESS PANEL AND INSPECTED WIRES CONNECTING BOARD PANEL AND AFT BLOWER MOTOR. RAN BLOWER MOTOR ON BATTERY POWER AND NOTICED FAINT ELECTRICAL SMELL. RAN AIRCRAFT AND TURNED BLOWER MOTOR HEATER AND INVERTER IN ORDER. NOTICED INTERMITTENT SMELL FROM BLOWER MOTOR. SUSPECTED FAILURE OF AFT BLOWER MOTOR.
